Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Endoscopy showing acute gastritis. Was treated for amoebiasis. Had worm therapy using zentel. How to get rid of the epigastric pain?

i have developed severe gastritis on endoscopy following therapy of acute amoebiasis [ taken full course of metonidazole, norflox + tinidazole , anti worm therapy called zentel and few local country medicines ] diarroheoa is controlled 50 % but stolls are still soft [not formed]. lot of borborogmy and flatulance with epigastric pain. and now have severe cold and cough. if i take any anibiotic - then gets gastritis worse. on paracetamol only but borborogmy with flatulance not controlling plz guide pk moghe
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

Flatulence and gas formation is due to increase in bad bacteria in the gut. A course of Probiotics, such as Lactobacilli; PPIs, such as, Pantoprazole or Rabeprazole; and, Pro-kinetic agents, such as, Domperidone or Metoclopamide will cure the problems.

If the symptoms of gastritis have been there for a long time, it is commonly due to infection of the stomach & intestine by H.pylori. A 10-14 days' course of anti-H.pylori; followed by 3-6 months' course of PPIs, will eradicate the problems permanently.

Antibiotics are NOT required in common cold. Anti-allergics, such as, cetirizine / levoceterizine, along with nasal decongestants will suffice.

Consult your doctor and apprise him of my opinion. I am certain that he agree with me, and will prescribe suitable treatment as advised.

If you find my response helpful and informative, do not forget an “excellent” rating to my answer, to encourage all doctors- engaged in social service- to render sound advice to the FREE queries.

Fond regards and have a nice day

Dr. Rakesh Karanwal
Answered: Thu, 21 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor